Nearly Radical Quadratic Functional Equations in p -2-Normed Spaces
M. Eshaghi Gordji,
H. Khodaei,
A. Ebadian and
G. H. Kim
Abstract and Applied Analysis, 2012, vol. 2012, 1-10
Abstract:
We establish some stability results in 2-normed spaces for the radical quadratic functional equation ð ‘“ ( î ” ∑ ð ‘› ð ‘– = 1 ( ð ‘¥ ð ‘– + 𠑦 ð ‘– ) 2 ) + ð ‘“ ( î ” ∑ ð ‘› ð ‘– = 1 ( ð ‘¥ ð ‘– − 𠑦 ð ‘– ) 2 ) = 2 ∑ ð ‘› ð ‘– = 1 ( ð ‘“ ( ð ‘¥ ð ‘– ) + ð ‘“ ( 𠑦 ð ‘– ) ) and then use subadditive functions to prove its stability in ð ‘ -2-normed spaces.
Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/896032.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/896032.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:896032
DOI: 10.1155/2012/896032
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().